# SDR GAIA05035OP

- Difficulty date: December 6, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, INITIAL GEAR EXTENSIO, NOSE GEAR INDICATOR (NOT SAFE), AFTER RECYCLE AND A SHORT DELAY INDICATION NORMAL.  LANDING WAS MADE WITHOUT INCIDENT.  CLEAN AND RESEATED NOSE GEAR CONNECTOR PLUGS.  INSPECTED NOSE GEAR AREA.  NO DEFECT NOTED.  CHECKED GEAR INDICATION, OPS CHECKED GOOD.  (K)
